A Characterization of Chen Surfaces in E-4


İYİGÜN E., ARSLAN K., Oeztuerk G.

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.31, pp.209-215, 2008 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 2
  • Publication Date: 2008
  • Title of Journal : BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
  • Page Numbers: pp.209-215

Abstract

In the present study, we calculate the coefficients of the second fundamental form and curvature ellipse of Chen surfaces in E-4. Further, we live the necessary and sufficent condition for the origin of NpM to lie on the curvature ellipse of Vranceanu surfaces, which are special type, of Chen surfaces.